# SDR AWXA200600466

- Difficulty date: March 12, 2006
- Submitted: March 21, 2006
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 21,805 hours, 8,250 cycles
- Engine: Iae V2524A5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Actuator
- Condition: Lack Of Lube
- Location: Nr 1 Vsv
- Stage of operation: TO
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CREW REPORTED, RECEIVED A NR 1 ENGINE VANE FAULT AND ABORTED TAKEOFF AT 60 KNOTS.  CREW REPORTED NO OTHER ABNORMAL ENGINE READINGS AND OBSERVED NO COMPRESSOR FAULTS.  CREW RETURNED TO THE GATE WITHOUT FURTHER EVENT.  MAINTENANCE TROUBLESHOT IAW AIRBUS TSM 73-00-00-810-900 AND 75-30-00-810-843.  LUBRICATED THE NR 1 VSV ACTUATOR IAW AMERICA WEST AIRLINES TASK CARD 75-32-42-640-010.  OPERATIONAL CHECKS WERE GOOD.
